# SDR CA020523015

- Difficulty date: May 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 9,185 hours
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Compressor
- Part time: 70,505 hours
- Component: Compressor, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE 100 HOUR ENGINE INSPECTION A CRACK WAS FOUND AT THE 6 O'CLOCK POSITION, ON THE COMPRESSOR MOUNT ASSEMBLY, ADJACENT TO THE HOLE APPROXIMATELY 1 1/2 INCHES LONG.
